# SDR HEED064585

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3340 · Exterior Lighting
- Part: Ring
- Part number: 930500251
- Condition: Broken
- Location: Search Light
- Part time: 1,732 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT'S RETAINING RING INSERT BROKEN.  REPLACED UNIT.
